MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G11636
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during an unknown procedure, a flexor raabe guiding sheath "snapped" and unraveled upon removal of the device.The patient did not experience any adverse effects due to this event.Additional information has been requested but is not available at this time.
 
Additional Manufacturer Narrative
E3: supply chain specialist h3: device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information: b5, d10.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 01apr2026.The intended procedure was a drug-coated balloon (dcb) intervention for an occluded superficial femoral artery (sfa).Femoral access was used, with the access site presenting as normal in condition.A contralateral approach was taken for the procedure.The anatomy encountered was stenosed with heavy calcium present, though no chronic total occlusion (cto) was identified.Another manufacturer¿s catheter was used through the sheath during the procedure.Resistance during insertion and advancement of the sheath was not unusual.However, resistance was encountered during removal of the sheath, and it was at this point that the sheath came apart.No resistance was noted during the insertion or advancement of devices through the sheath.The dilator was not reinserted prior to sheath removal.The procedure was completed successfully.Although the sheath separated during removal, it did not fully come apart, and no retrieval procedure was required.The sheath was removed in its entirety with time and caution applied to the remainder of the removal process.No unintended section of the device was left inside the patient's body, and no additional procedures were required as a result of this event.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24305992
Report Number1820334-2026-00157
Device Sequence Number5215131
Product Code DYB
UDI-Device Identifier00827002116368
UDI-Public(01)00827002116368(17)281023(10)16839675
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG11636
Device Catalogue NumberKCFW-6.0-38-70-RB-RAABE
Device Lot Number16839675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/01/2026
05/18/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/09/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DCB - MEDTRONIC IN.PACT.
Patient SexUnknown